| Catalog Number |
6700825 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.Additional information regarding the patient outcome has been requested and will be submitted as it becomes available.
Event or Problem Description
In this event it is reported that c+file readysteel 25mm 008 file broke during use.The outcome of the event is unknown as of this mdr.Further information requested.
Additional Manufacturer Narrative
Summary: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1768364).Root causes are not identified.We will track this kind of event and monitor the trend.